Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suggest me about my skin condition

Since the super bowl first week of this month my boyfriend, broke out with severe hives like...around legs at first, then hands and even had these bubble type lesions in his mouth. At worst point it spread with heat to touch to head to feet and mouth. After course of prednisone, antibiotics etc it calmed but has yet to go away. His doctor seems to think its arthritis related ? We were told in the Emergency room when his tongue swole with these lesions ( allergic reaction). Its been too long a course for a allergic reaction and his hands have these knots now...same bubble type rash and very itchy and spreading up his arms. Still has places inner thighs that swelled up and upon going down are bruise like damaged places. All the places he had the spots did it. I am worried! Any of this sound familiar or close to anything u have heard of ?
Asked On : Wed, 24 Feb 2010
Answers:  2 Views:  355
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
The description of the signs and symptoms you have given leads me to think that your boyfriend might be having Allergic reaction/Drug reaction or "Erythema Multiforme".Erythema multiforme can be caused by various causes including,drugs,viral,bacterial infections...etc.The hallmark feature is the "target like"lesions with hives which you have described.I would suggest you consult your dermatologist and allergist for complete work up at the earliest as some of the feature also points towards "Chronic urticaria and angioedema".
Answered: Thu, 4 Apr 2013
I find this answer helpful
  Anonymous's Response

Hi.. An acute reactions is probably may be due to allergic reactions than a vasculitic or connective tissue disorder.. Steroid therapy is the treatment for both the conditions... Steroids help in controlling the condition and not in healing the lesions.. Healing should occur by it self aided by regular dressing and anti infection measures.. Hence it will take time to completely go away.. Investigation on the blood will help in deciding the cause for the conditions.. So follow with your doctors and wish that it was just to an allergic cause..

Answered: Thu, 25 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor